# SDR YENA2023082100963

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 57,335 hours, 20,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1499, FLL-HAV. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'BIRD INGESTED IN THE #1 ENGINE AT LIFT OFF.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
